MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS300,ENGLISH,NON-UTS,DOM; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS300,ENGLISH,NON-UTS,DOM; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-UC-3023-53
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that during preventative maintenance by getinge field service engineer, the cs300 intra-aortic balloon pump (iabp) unit failed battery runtime test.There was no patient involvement.
 
Additional Manufacturer Narrative
Additional info: contact person(name: (b)(6)) it was reported that during preventive maintenance done by a getinge field service engineer (fse) the cs300 intra-aortic balloon pump (iabp) had failed battery run time test.Fse evaluated the unit and stated that battery runtime of 63 minutes.Minimum runtime spec is 135 minutes.Hense fse resolved the issue by replacing d146-00-0039 battery, sealed lead acid,12v.Fse then performed functional testing and device passed testing.Iabp was then returned to customer for clinical use.The defective components were received for further investigation.The failure analysis and testing dept.Received (2) batteries with a reported unit failure of a failed battery runtime test at 63 minutes.The fat performed a visual inspection and found the part to be in good condition.The fat installed the parts into cs300 test fixture and tested the part to factory specifications and the cs300 service manual.The battery runtime test failed at 54 minutes.Fat was able to verify the reported issue.Retaining the part in the failure analysis and testing department per procedure number 0002-07-d008 rev.Ap.The non-conformances with the returned components were confirmed.However, the root cause or the most probable root cause is impossible to be defined.

Brand Name
CS300,ENGLISH,NON-UTS,DOM
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer (Section G)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 
MDR Report Key17712751
Report Number2249723-2023-03999
Device Sequence Number6731132
Product Code DSP
UDI-Device Identifier10607567108704
UDI-Public10607567108704
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number0998-UC-3023-53
Device Catalogue Number0998-UC-3023-53
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2023
Supplement Date Received by Manufacturer04/25/2024
Initial Report FDA Received Date09/08/2023
Supplement Report FDA Received Date04/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/04/2009
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown